MathSciNet Relay Station
MathSciNet bibliographic data
MR102727 (21 #1513) 46.00
Pełczyński, A. On the isomorphism of the spaces $m$ and $M$. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 6 1958 695–696.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement